# SDR COMA9910160

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12015699001
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WING LOWER SKIN PANEL P/N 120-15699-001 AT FUEL SERVICE DOOR APPROXIMATELY 2.0.  REPAIR WITH SKIN DOUBLER IAE AERODESIGN AIRCRAFT ENGINEERING, INC REPORT NR 990-2.
